Number of Articles: 112
-24. A Survey on Ostrowski Type Inequalities Related to Pompeiu's Mean Value Theorem

Volume 1, Issue 1, Winter and Spring 2015, Pages 1-35

Silvestru S. Dragomir


-23. On the Chebyshev Polynomial Bounds for Classes of Univalent Functions

Volume 2, Issue 1, Winter and Spring 2016, Pages 1-5

Şahsene Altinkaya; Sibel Yalçın


-21. Local Convergence for a Family of Sixth Order Chebyshev-Halley-Type Methods in Banach Space Under Weak Conditions

Volume 4, Issue 1, Winter and Spring 2018, Pages 1-12

Ioannis K. Argyros; Santhosh George


-20. Certain Results on Starlike and Close-to-Convex Functions

Volume 5, Issue 2, Summer and Autumn 2019, Pages 1-14

Pardeep Kaur; Sukhwinder Singh Billing


-19. On a New Class of Bernstein Type Operators Based on Beta Function

Volume 6, Issue 1, Winter and Spring 2020, Pages 1-15

Dhawal J. Bhatt; Vishnu Narayan Mishra; Ranjan Kumar Jana


-18. Differences of operators of generalized Szász type

Volume 6, Issue 2, Summer and Autumn 2020, Pages 1-14

Arun Kajla; Ruchi Gupta


-17. Approximation with Certain Szász–Mirakyan Operators

Volume 3, Issue 2, Summer and Autumn 2017, Pages 90-97

Vijay Gupta; Neha Malik


-16. Accurate Numerical Method for Singularly Perturbed Differential-Difference Equations with Mixed Shifts

Volume 4, Issue 2, Summer and Autumn 2018, Pages 110-122

Diddi Kumara Swamy; Kolloju Phaneendra; Y.N. Reddy


-15. Fekete–Szegő Inequalities for Certain Subclasses of Starlike and Convex Functions of Complex Order Associated with Quasi-subordination

Volume 2, Issue 2, Summer and Autumn 2016, Pages 112-119

Nanjundan Magesh; V. K. Balaji; C. Abirami


-14. Minimal Usco and Minimal Cusco Maps

Volume 1, Issue 2, Summer and Autumn 2015, Pages 125-150

Lubica Hola; Dusan Holy


-13. On a Classification of Almost $\alpha $-Cosymplectic Manifolds

Volume 5, Issue 1, Winter and Spring 2019, Pages 1-10

İrem Küpeli Erken


-12. Error Locating Codes By Using Blockwise-Tensor Product of Blockwise Detecting/Correcting Codes

Volume 2, Issue 1, Winter and Spring 2016, Pages 6-17

Pankaj Kumar Das; Lalit K. Vashisht


-11. Periodic Solutions for Third-Order Nonlinear Delay Differential Equations with Variable Coefficients

Volume 3, Issue 1, Winter and Spring 2017, Pages 12-21

Abdelouaheb Ardjouni; Farid Nouioua; Ahcene Djoudi


-10. The Second Symmetric Product of Finite Graphs from a Homotopical Viewpoint

Volume 4, Issue 1, Winter and Spring 2018, Pages 13-27

José G. Anaya; Alfredo Cano; Enrique Castañeda-Alvarado; Marco A. Castillo-Rubí


-9. Power Inequalities for the Numerical Radius of Operators in Hilbert Spaces

Volume 5, Issue 2, Summer and Autumn 2019, Pages 15-29

Mohammad H.M. Rashid


-8. Admissible inertial manifolds for second order in time evolution equations

Volume 6, Issue 2, Summer and Autumn 2020, Pages 15-33

Anh Minh Le


-7. Invariant Submanifolds of LP-Sasakian Manifolds

Volume 6, Issue 1, Winter and Spring 2020, Pages 16-26

Venkatesha Venkatesha; Shanmukha Basavarajappa


-6. Invariant Means on CHART Groups

Volume 1, Issue 1, Winter and Spring 2015, Pages 36-44

Warren B. Moors


-5. New Inequalities of Hermite-Hadamard Type for Log-Convex Functions

Volume 3, Issue 2, Summer and Autumn 2017, Pages 98-115

Silvestru Sever Dragomir


-4. On Some Fractional Integral Inequalities of Hermite-Hadamard Type for $r$-Preinvex Functions

Volume 2, Issue 2, Summer and Autumn 2016, Pages 120-127

Abdullah Akkurt; Hüseyin Yildirim


-3. On Certain Results Involving a Multiplier Transformation in a Parabolic Region

Volume 4, Issue 2, Summer and Autumn 2018, Pages 123-143

Richa Brar; Sukhwinder Singh Billing


-2. Cayley Graphs under Graph Operations II

Volume 1, Issue 2, Summer and Autumn 2015, Pages 151-163

Nasrin Malekmohammadi; Ali Reza Ashrafi


-1. On the Ranks of Finite Simple Groups

Volume 2, Issue 1, Winter and Spring 2016, Pages 18-24

Ayoub B.M. Basheer; Jamshid Moori


0. Operators Reversing Orthogonality and Characterization of Inner Product Spaces

Volume 3, Issue 1, Winter and Spring 2017, Pages 22-24

Paweł Wójcik